Ask an expert
Question

12 Apr 2006

Skin problem
HI there
I have been suffering from this skin problem for about three years now and I have been to a dermatologist. I get small pimples which does not have a white head but contains water(they appear mostly on the right hand side of my mouth). Thereafter they become bigger and are extremely sore...and they dont dry out unless I use skincalm on it. The dermatoligist put me on Diane and Androcur - 4 months). I am on my third month and they i sno difference at all , if i stop using the skincalm my skin goes out on control. What i s the problem, do you think it has anything to do with the fillings(which has mercury) in my teeth? Please help
Answer 358 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Prabashinee
I don't really think the mercury fillings have anything to do with it. It sounds like you have a dermatitis. When are you going to see the dermatologist again - he should know that the medication is not helping.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote